# SDR CA111215004

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,267 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009105
- Condition: Chafed
- Location: Hyd System
- Part time: 57,930 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE FLIGHT CREW OBSERVED A RAPID DROP OF THE NR 1 HYDRAULIC SYS PRESSURE.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE FOLLOWING SYSTEMS WERE DIRECTLY AFFECTED BY THE LOST OF THE NR 1 HYD SYSTEM: WING FLAPS, INBD ROLL SPOILERS, NORMAL BRAKES, ANTISKID.  UPON ARRIVAL HYDRAULIC FLUID WAS DRIPPING FROM THE LT WHEEL WELL. THE ACFT WAS REMOVED FROM SERVICE AND TOWED INSIDE THE BASE HANGAR.  FURTHER TROUBLESHOOTING REVEALED THAT ELECTRICAL WIRES HAD CHAFED, THE NR 1 HYDRAULIC SYS STANDBY PUMP CASE DRAIN RETURN TUBE. THE TUBE WAS TEMPORARILY REPLACED BY A FLEXIBLE LINE, THE SYS WAS SERVICED AND LEAK CHECKED.
